# SDR DALA2020122404258

- Difficulty date: December 20, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N397DN
- Make and model: Airbus A321-211
- Aircraft serial: 9176
- Aircraft time: 3,134 hours, 1,392 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR RT FWD CABIN ECAM MESSAGE AT FL380 AFTER BEING 1:04 AIRBORNE.  ALL CABIN PRESSURE INDICATIONS WERE NORMAL.  CORRECTIVE ACTION: INFO NOTED.  CLEANED DEBRIS FROM DOOR SENSORS.  PERFORMED OPERATIONS TEST, AS PER A321 TSM TASK 52-11.  OPERATIONS CHECK GOOD.
